Or log in with:
Register to join the discussion, get discounts and more.
This is page 1 of 1 (This thread has 5 messages.)
Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.
Damn AF arrived today. Exactly four weeks before I'm due to fly to Egypt for a week of snorkelling, scuba diving, swimming and other stuff in the water in a small bikini and miles from a loo.Does any wise MNer know if there is any tablets I could take to stop the next one happening and ruining my holiday??? Please???
Yes there are tablets you can take. I can't remember what they are called but if you see your GP then they should be able to help. Enjoy your holiday!
thanks luby... I shall ring GP tomorrow and make an appointment. Do you think I can get away with just seeing the nurse?
be aware of the side effects though before you take the pills. ask the doc what the pills may do as the pills are similar to contraceptives in that they will interupt the hormone cycle.
thanks misi... i will ask.
Join the discussion
Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.
Already registered with Mumsnet? Log in to leave your comment or alternatively, sign in with Facebook or Google.
Please login first.